direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publications

2019
12R. Altmann, R. Maier und B. Unger
Semi-explicit discretization schemes for weakly-coupled elliptic-parabolic problems
ArXiv e-print 1909.03497, 2019.
[abstract] [bibtex]
@ARTICLE{AltMU19,
   title = {{Semi-explicit discretization schemes for weakly-coupled elliptic-parabolic problems}},
   journal = {ArXiv e-print 1909.03497},
   year = {2019},
   month = {Sep},
   url = {https://arxiv.org/abs/1909.03497},
   pubdate = {2019-09-10},
   author = {{Altmann}, R. and {Maier}, R. and {Unger}, B.},
}
11I. Ahrens und B. Unger
The Pantelides algorithm for delay differential-algebraic equations
ArXiv e-print 1908.01514, 2019.
[abstract] [bibtex]
@ARTICLE{AhrU19,
   title = {The {P}antelides algorithm for delay differential-algebraic equations},
   journal = {ArXiv e-print 1908.01514},
   year = {2019},
   month = {Aug},
   url = {https://arxiv.org/abs/1908.01514},
   pubdate = {2019-08-06},
   author = {{Ahrens}, I. and {Unger}, B.},
}
10K. Lux, B. Unger und G. Thäter
GAMM Juniors, Gespräch im Modellansatz Podcast, Folge 213
2019.
[bibtex]
@MISC{LuxUT19,
   title = {GAMM Juniors, Gespräch im Modellansatz Podcast, Folge 213},
   month = {August},
   year = {2019},
   date = {August 1, 2019},
   series = {Der Modellansatz Podcast},
   url = {http://modellansatz.de/gamm-juniors},
   pubdate = {2019-08-01},
   author = {Lux, K. and Unger, B. and Th\"{a}ter, G.},
}
9B. Unger und S. Gugercin
Kolmogorov $n$-widths for linear dynamical systems
Adv Comput Math, 2019.
[abstract] [preprint] [bibtex]
@ARTICLE{UngG19,
   title = {Kolmogorov $n$-widths for linear dynamical systems},
   journal = {Adv Comput Math},
   year = {2019},
   preprint = {https://arxiv.org/abs/1806.09880},
   pubdate = {2019-05-14},
   doi = {10.1007/s10444-019-09701-0},
   issn = {1572-9044},
   author = {{Unger}, B. and {Gugercin}, S.},
}
8S. Trenn und B. Unger
Delay regularity of differential-algebraic equations
Preprint, submitted for publication, 2019.
[abstract] [bibtex]
@TECHREPORT{TreU19,
   title = {Delay regularity of differential-algebraic equations},
   url = {https://stephantrenn.net/wp-content/uploads/2019/03/Preprint-TU190317.pdf},
   year = {2019},
   pubdate = {2019-03-17},
   type = {Preprint, submitted for publication},
   author = {Trenn, S. and Unger, B.},
}
7E. Fosong, P. Schulze und B. Unger
From Time-Domain Data to Low-Dimensional Structured Models
ArXiv e-print 1902.05112, 2019.
[abstract] [bibtex]
@ARTICLE{FosSU19,
   title = {From Time-Domain Data to Low-Dimensional Structured Models},
   journal = {ArXiv e-print 1902.05112},
   archiveprefix = {arXiv},
   eprint = {1902.05112},
   year = {2019},
   month = {Feb},
   url = {https://arxiv.org/abs/1902.05112},
   pubdate = {2019-02-13},
   author = {{Fosong}, E. and {Schulze}, P. and {Unger}, B.},
}
6D. Kern, M. Bartelt und B. Unger
How to write an article for GAMMAS and a longer title
GAMM Archive for Students, Vol. 1, 2019, pp. 1-5.
[abstract] [bibtex]
@ARTICLE{KerBU19,
   title = {How to write an article for GAMMAS and a longer title},
   volume = {1},
   doi = {10.14464/gammas.v1i1.417},
   number = {1},
   journal = {GAMM Archive for Students},
   year = {2019},
   month = {Feb.},
   pages = {1-5},
   pubdate = {2019-02-04},
   author = {Kern, D. and Bartelt, M. and Unger, B.},
}
2018
5P. Schulze und B. Unger
Model reduction for linear systems with low-rank switching
SIAM J. Control Optim., Vol. 56, 2018, pp. 4365-4384.
[abstract] [preprint] [bibtex]
@ARTICLE{SchU18,
   title = {{Model reduction for linear systems with low-rank switching}},
   journal = {SIAM J. Control Optim.},
   archiveprefix = {arXiv},
   eprint = {1801.09445},
   year = {2018},
   month = {January},
   url = {http://adsabs.harvard.edu/abs/2018arXiv180109445S},
   pubdate = {2018-12-11},
   volume = {56},
   number = {6},
   pages = {4365-4384},
   doi = {10.1137/18M1167887},
   preprint = {https://arxiv.org/abs/1801.09445},
   author = {{Schulze}, P. and {Unger}, B.},
}
4B. Unger
Discontinuity propagation in delay differential-algebraic equations
Electron. J. Linear Algebr., Vol. 34, 2018, pp. 582–601.
[abstract] [preprint] [bibtex]
@ARTICLE{Ung18,
   title = {Discontinuity propagation in delay differential-algebraic equations},
   journal = {Electron. J. Linear Algebr.},
   year = {2018},
   volume = {34},
   pages = {582--601},
   url = {https://repository.uwyo.edu/ela/vol34/iss1/42/},
   doi = {10.13001/1081-3810.3759},
   preprint = {https://arxiv.org/abs/1803.04510},
   pubdate = {2018-12-10},
   author = {{Unger}, B.},
}
3P. Schulze, B. Unger, C. Beattie und S. Gugercin
Data-driven Structured Realization
Linear Algebra Appl., Vol. 537, 2018, pp. 250 - 286.
[abstract] [preprint] [bibtex]
@ARTICLE{SchUBG18,
   title = {Data-driven Structured Realization},
   year = {2018},
   journal = {Linear Algebra Appl.},
   volume = {537},
   pages = {250 - 286},
   doi = {10.1016/j.laa.2017.09.030},
   pubdate = {2017-09-29},
   issn = {0024-3795},
   url = {http://www.sciencedirect.com/science/article/pii/S0024379517305645},
   preprint = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-23-2016.rdf.html},
   author = {Schulze, P. and Unger, B. and Beattie, C. and Gugercin, S.},
}
2016
2P. Schulze und B. Unger
Data-driven interpolation of dynamical systems with delay
Systems Control Lett., Vol. 97, 2016, pp. 125–131.
[abstract] [preprint] [bibtex]
@ARTICLE{SchU16,
   title = {Data-driven interpolation of dynamical systems with delay},
   year = {2016},
   journal = {Systems Control Lett.},
   volume = {97},
   pages = {125--131},
   doi = {10.1016/j.sysconle.2016.09.007},
   pubdate = {2016-10-05},
   preprint = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-17-2015.rdf.html},
   author = {Schulze, P. and Unger, B.},
}
2015
1V. Mehrmann und B. Unger
Index preserving polynomial representation of nonlinear differential-algebraic systems
Institut für Mathematik, TU Berlin, Preprint, 2–2015, 2015.
[abstract] [bibtex]
@TECHREPORT{MehU15ppt,
   title = {Index preserving polynomial representation of nonlinear differential-algebraic systems},
   institution = {Institut f{\"u}r Mathematik, TU Berlin},
   year = {2015},
   number = {2--2015},
   type = {Preprint},
   address = {Str. des 17. Juni 136, D-10623 Berlin, FRG},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-02-2015.rdf.html},
   author = {Mehrmann, V. and Unger, B.},
}

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Copyright TU Berlin 2008